# SDR DHL2006763001

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RAISED GEAR, L GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED AB PROC, L & R GEAR UNSAFE LIGHT & DOOR LIGHT ILLUMINATED.  RII REQUIRED.  REPLACED LANDING GEAR ACCESSORY UNIT AND OPS CHECK GOOD IAW 727 MM 32-09-121.
